# SDR UPS98826672

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FITTING AT LONGERON 20 RIGHT FRAME STATION 1230  CRACKED.  LOCATED AND DRILLED NEW FITTING 750419 502 IAW DC8 SRM 51 1 24.  INSTALLED FITTING IAW DC8 SRM 51 1 20D.
